Electron. J. Diff. Equ., Vol. 2010(2010), No. 71, pp. 1-10.

Exponential decay of solutions to a fourth-order viscoelastic evolution equation in R^n

Mohammad Kafini

In this article, we consider a Cauchy problem for a viscoelastic wave equation of fourth order. Under suitable conditions on the initial data and the relaxation function, we show that the rate of decay is exponential.

Submitted March 3, 2010. Published May 17, 2010.
Math Subject Classifications: 35B05, 35L05, 35L15, 35L70.
Key Words: Decay; Cauchy problem; relaxation function; viscoelastic.

Show me the PDF file (216 KB), TEX file, and other files for this article.

Mohammad Kafini
Department of Mathematics and Statistics
KFUPM-DCC, Dhahran 31261, Saudi Arabia
email: mkafini@kfupm.edu.sa

Return to the EJDE web page